# SDR FDEA202403140284

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 48,170 hours, 7,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NOTREPORTED
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP LWR SURFACE FOUND DENT AT 261 IN AWAY FROM OB EDGE AND 6 IN AWAY   FROM AFT EDGE.  EVALUATED RH WING OB FLAP LWR SURFACE DENT AT 261 IN AWAY FROM OB EDGE AND 6 IN   AWAY FROM AFT EDGE  DAMAGE SIZE L X W= 4.2"X 2.4" OUT OF ALLOWABLE LIMIT AS PER B777   SRM 57-53-01-1A ALLOWABLE DAMAGE 2, REV.46.1. REPAIRED AS PER B777 SRM 57-53-01-2R   REPAIR 2, SRM 51-70-04-2R REPAIR 1, SRM 51-70-04-2R REPAIR GENERAL, REV.46.1 AND EA G-5750-  T0378472 P1, TITLE:WING-FLIGHT SURFACES-RH OUTBD FLAP TE WEDGE DENTS WITH DISBOND   AT OTEF STA 264 & OTEF STA 270-SRM REPAIR-RSC TRACKING, DETAIL PLS REF TO WRI:57503020.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
